# SDR AALA202211294571

- Difficulty date: October 31, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HORIZONTAL STABILIZER SKIN LOCATED AT RIGHT STABILIZER STA 157.10 AND 8 INCHES FORWARD OF AFT SPAR. INSTALLED DOUBLER AND FILLER PER SRM 55-10-01-2R-11.
